# SDR AU961124

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fitting
- Part number: 908621
- Condition: Cracked
- Location: Passenger Compar
- Component: 908622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT ATTENDANT SEAT ROLLER FITTINGS CRACKED - BOTH FITTINGS PNO90862-1 AND PNO 90862-2 CRACKED IN FORWARD SEAT - INBOARD FITTINGPNO 90862-1 CRACKED IN AFT SEAT
